# SDR DHL9980201C

- Difficulty date: May 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FWD LOWER CARGO COMPARTMENT HAS SECTION OF CHANNEL TRACK WITH EVIDENCE OF CORROSION AND SEVERAL CRACKS ON SURFACE.  REMOVED CRACKED SECT OF TRACK CHANNEL IAW, CLEANED TRACK CHANNEL AREA PER SRM.  OK TO TREAT, PRIME AREA AND NEW CHANNEL.  TREATED, PRIMED AREA AND NEW SECTION OF CHANNEL.  OK TO INSTALL NEW SECT OF CHANNEL.  INSTALLED NEW SECT PER SRM.
